MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC BROADBAND LOOP; BLUE, NON-ABSORBABLE, UHMWPE SUTURE TAPE

RIVERPOINT MEDICAL LLC BROADBAND LOOP; BLUE, NON-ABSORBABLE, UHMWPE SUTURE TAPE
Model Number CM-0305SN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.A review of the device history record was performed and all product met requirements prior to release.The report could not be substantiated and a cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "it was reported that during surgery the broadband tape of the complaint product was broken while the surgeon applied tension to the broadband tape.".

Brand Name
BROADBAND LOOP
Common Device Name
BLUE, NON-ABSORBABLE, UHMWPE SUTURE TAPE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
825 ne 25th ave
portland, OR 97232
MDR Report Key15009221
Report Number3006891798-2022-00022
Device Sequence Number6800469
Product Code GAT
UDI-Device Identifier00810020081138
UDI-Public00810020081138
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberCM-0305SN
Device Lot Number19111814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown